American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Asia Ivić Weiss. An infinite graph of girth $12$ . Trans. Amer. Math. Soc. 283 (1984) 575-588. MR 737885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Branko Grünbaum and G. C. Shephard. Erratum to: ``The ninety-one types of isogonal tilings in the plane''\ (Trans. Amer. Math. Soc. {\bf 242} (1978), 335--353) . Trans. Amer. Math. Soc. 249 (1979) 446-446. MR 525684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Branko Grünbaum and G. C. Shephard. The ninety-one types of isogonal tilings in the plane . Trans. Amer. Math. Soc. 242 (1978) 335-353. MR 496813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. B. Purdy. The lattice triple packing of spheres in Euclidean space . Trans. Amer. Math. Soc. 181 (1973) 457-470. MR 0377706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1